Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An equicontinuity condition for transformation groups


Author: John D. Baum
Journal: Proc. Amer. Math. Soc. 4 (1953), 656-662
MSC: Primary 56.0X
MathSciNet review: 0056286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0056286-X
PII: S 0002-9939(1953)0056286-X
Article copyright: © Copyright 1953 American Mathematical Society